# SDR QXEA200603323

- Difficulty date: December 8, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 - LEFT INBOARD FLAP AREA BETWEEN INBOARD END AND STATION 38.00 HAS SEVERAL DENTS IN SKIN.  REPAIRED IAW CRJ700 SRM 57-52-01-001-001-A01 AND 51-12-00-001-001-A01.
